# SDR ASAA1159075

- Difficulty date: February 23, 2011
- Submitted: February 26, 2011
- Operation: Air carrier
- Aircraft: N592AS
- Make and model: Boeing 737890
- Aircraft serial: 35190
- Aircraft time: 11,603 hours, 3,799 cycles
- System (JASC): 2160 · Cabin Temperature Control System
- Part: Fan
- Part number: 024116
- Condition: Noisy
- Location: Cabin
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CABIN TEMP SENSE FAN LOUD.  REMOVED AND REPLACED CABIN TEMP SENSE FAN REF MM 21 61 11.
